Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

$ L$-structure in $ L$-spaces


Author: F. Cunningham
Journal: Trans. Amer. Math. Soc. 95 (1960), 274-299
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0115084-7
MathSciNet review: 0115084
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. G. Bade, On Boolean algebras of projections and algebras of operators, Trans. Amer. Math. Soc. vol. 80 (1955) pp. 345-360. MR 0073954 (17:513d)
  • [2] G. Birkhoff, Dependent probabilities and the space $ L$, Proc. Nat. Acad. Sci. U.S.A. vol. 24 (1938) pp. 154-159.
  • [3] -, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, 1948.
  • [4] J. Dixmier, Sur certains espaces considérés par M. H. Stone, Summa Brasil. Math. vol. 2 (1951) pp. 151-182. MR 0048787 (14:69e)
  • [5] R. E. Fullerton, A characterization of $ L$-spaces, Fund. Math. vol. 38 (1951) pp. 127-136. MR 0048706 (14:57b)
  • [6] P. R. Halmos, Introduction to Hilbert space, New York, Chelsea, 1951.
  • [7] L. J. Heider, $ \sigma $-additive measures on abstract $ \sigma $-rings, Bull. Amer. Math. Soc. vol. 63 (1957) Abstract 431.
  • [8] S. Kakutani, Concrete representations of abstract $ L$-spaces and the mean ergodic theorem, Ann. of Math. vol. 42 (1941) pp. 523-537. MR 0004095 (2:318d)
  • [9] -, Concrete representation of abstract $ M$-spaces, Ann. of Math. vol. 42 (1941) pp. 994-1024. MR 0005778 (3:205g)
  • [10] L. H. Loomis, On the representation of $ \sigma $-complete Boolean algebras, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 757-760. MR 0021084 (9:20b)
  • [11] D. Maharam, Homogeneous measure algebras, Proc. Nat. Acad. Sci. U.S.A. vol. 28 (1942) pp. 108-111. MR 0006595 (4:12a)
  • [12] I. E. Segal, Equivalence of measure spaces, Amer. J. Math. vol. 73 (1951) pp. 275-313. MR 0041191 (12:809f)
  • [13] M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. vol. 41 (1937) pp. 375-481. MR 1501905
  • [14] -, The generalized Weierstrass approximation theorem, Math. Mag. vol. 21 (1948) pp. 167-184, 237-254. MR 0027121 (10:255a)
  • [15] -, Boundedness properties in function lattices, Canad. J. Math. vol. 1 (1949) pp. 176-186. MR 0029091 (10:546a)
  • [16] S. Ulam, Zur Masstheorie in der allgemeinen Mengenlehre, Fund. Math. vol. 16 (1930) pp. 140-150.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0115084-7
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society